RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1950, Volume 26(68), Number 2, Pages 311–320 (Mi msb5886)  

This article is cited in 1 scientific paper (total in 1 paper)

Groups with a basis of partition. IV

P. Kontorowitch


Full text: PDF file (982 kB)

Bibliographic databases:
Received: 17.11.1947

Citation: P. Kontorowitch, “Groups with a basis of partition. IV”, Mat. Sb. (N.S.), 26(68):2 (1950), 311–320

Citation in format AMSBIB
\Bibitem{Kon50}
\by P.~Kontorowitch
\paper Groups with a basis of partition.~IV
\jour Mat. Sb. (N.S.)
\yr 1950
\vol 26(68)
\issue 2
\pages 311--320
\mathnet{http://mi.mathnet.ru/msb5886}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=34390}
\zmath{https://zbmath.org/?q=an:0040.00604}


Linking options:
  • http://mi.mathnet.ru/eng/msb5886
  • http://mi.mathnet.ru/eng/msb/v68/i2/p311

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. I. Senashov, A. I. Sozutov, V. P. Shunkov, “Investigation of groups with finiteness conditions in Krasnoyarsk”, Russian Math. Surveys, 60:5 (2005), 805–848  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:91
    Full text:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019